MAUDE Adverse Event Report: COOK INC ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET; DYB INTRODUCER, CATHETER
Model Number G06929
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the metal stiffening cannula and black catheter of a rosch-uchida transjugular liver access set encountered resistance when being advanced through the flexor sheath.The 10 fr flexor sheath was routinely washed and placed in the patient's body.The metal stiffening cannula and black catheter were assembled.Upon entering the set through the flexor sheath, great resistance was noted.The device was not able to be used.A new like device was used to continue the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Upon return of the device for evaluation on 19may2025, it was noted that the inner liner of the sheath showed delamination; thus, prompting this report.
 
Additional Manufacturer Narrative
E1 - phone number: (b)(6).H3 - device evaluated by mfg.? device has been returned, and preliminary evaluation has been performed.However, our investigation is ongoing, and device evaluation summary will be included in our follow up report once our investigation has been completed.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
B investigation ¿ evaluation.It was reported that the metal stiffening cannula and black catheter of a rosch-uchida transjugular liver access set encountered resistance when being advanced through the flexor sheath.The 10 fr flexor sheath was routinely washed and placed in the patient's body.The metal stiffening cannula and black catheter were assembled.Upon entering the set through the flexor sheath, great resistance was noted.The device was not able to be used.A new like device was used to continue the procedure.Upon return of the device for evaluation on 19may2025, it was noted that the inner liner of the sheath showed delamination.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), specifications, and manufacturing instructions (mi) as well as a visual inspection, functional test, and dimensional verification of the returned device, were conducted during the investigation.One used device was returned to cook for evaluation.The sheath tip was out of round.The hub of the sheath was removed and the inner liner of the sheath appeared to be damaged.When the black catheter was advanced through the sheath, resistance was met near the hub.When the catheter was backloaded, resistance was met in the same location.The black catheter measured within specification.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot and the related subassembly lots revealed no recorded non-conformances relevant to the failure mode.A complaint history search identified no other events reported for the related failure mode.Based on the available information, cook has concluded that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook does not supply an instructions for use (ifu) for this product.The ifu is supplied by the local distribution partner.Based on the information provided, inspection of the returned device, and the results of the investigation, cook has concluded the cause of event to be a manufacturing deficiency.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ROSCH-UCHIDA TRANSJUGULAR LIVER ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22143084
Report Number1820334-2025-00653
Device Sequence Number8140341
Product Code DYB
UDI-Device Identifier00827002069299
UDI-Public(01)00827002069299(17)271231(10)16402525
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K171820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG06929
Device Catalogue NumberRUPS-100
Device Lot Number16402525
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight69 KG
Patient RaceAsian